# SDR ASAA2020071302885

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,321 hours, 8,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 3077
- Condition: Seized
- Location: Left
- Part time: 37,477 hours, 14,799 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON GROUND AFTER ENGINE START LEFT PACK LIGHT ILLUMINATED. PUSHING MASTER CAUTION LIGHT DID NOT EXTINGUISH THE PACK LIGHT PER QRH PROCEDURE. CONSULTED WITH DISPATCH AND MAINTENANCE. RETURNED TO GATE. GROUNDED - YES. CONFIRMED FAULT, PACK TRIPS AFTER 2-3 MIN OF OPERATION. TEMP CONTROLLER FAULTED LEFT TCV, REPLACED LEFT TCV REF B737-900 AMM 21-51-10-400-801 THROUGH STEP 3.E(7)G). FOUND ACM SEIZED, REPLACED ACM REF B737-900 AMM 21-51-04-802-002 THROUGH STEP 3.H.(7)(1). COMPLETED TEST/LEAK CHECK OF TCV REF B737-900 AMM 21-51-10-400-801 AND COMPLETED TEST/LEAK CHECK OF ACM REF B737-900 AMM 21-51-04-802. ACM AND TCV CHECK GOOD.
